Pacific Journal of Mathematics

Completeness in semimetric spaces.

Fred Galvin and S. D. Shore

Article information

Source
Pacific J. Math., Volume 113, Number 1 (1984), 67-75.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102709377

Mathematical Reviews number (MathSciNet)
MR745595

Zentralblatt MATH identifier
0558.54019

Subjects
Primary: 54E25: Semimetric spaces
Secondary: 54E30: Moore spaces

Citation

Galvin, Fred; Shore, S. D. Completeness in semimetric spaces. Pacific J. Math. 113 (1984), no. 1, 67--75. https://projecteuclid.org/euclid.pjm/1102709377


Export citation

References

  • [B] Carlos J. R. Borges, On continuously semimetrizable andstratifiable spaces, Proc. Amer. Math. Soc, 24(1970), 193-196.
  • [GJ] L. Gillman and M. Jerison, Rings of Continuous Functions, D. VanNostrand & Co., Princeton, N.J., 1960.
  • [H,] L. Gillman and M. Jerison,] L. Gillman and M. Jerison,] L. Gillman and M. Jerison,] Robert W. Heath, A regular semi-metric space for which there is no semi-metric under which all spheres are open, Proc. Amer. Math. Soc, 12(1961), 810-811.
  • [H2] L. Gillman and M. Jerison, Arc-wise connectedness in semi-metric spaces, Pacific J. Math., 12(1962), 1301-1319.
  • [H3] L. Gillman and M. Jerison, Separability and#x-compactness, Colloq. Math., 12(1964), 11-14.
  • [K] Steven A. Kenton, Neometric Spaces, Dissertation, University of New Hampshire, 1971.
  • [M] A.R.D.Mathias, Happy families, Ann. Math. Logic, 12(1977), 59-111.
  • [Me] Louis F. McAuley, A relation between perfect separability, completeness, and normality insemi-metric spaces, Pacific J. Math., 6 (1956), 315-326.
  • [PC] A.D.Pitcher andE.W.Chittenden, Onthefoundations ofthe calculfonctionnel of Frechet, Trans. Amer. Math. Soc,19(1918), 66-78.
  • [Ra] Frank P. Ramsey, Onaproblem offormal logic, Proc. London Math. Soc, (2) 30 (1930), 264-286.
  • [Re] G.M.Reed, Onmetrizability ofcomplete Moore spaces, Pacific J. Math., 50(1974), 595-599.
  • [S] S.D.Shore, Coherent distancefunctions, Topology Proceedings, 6 (1981), 405-422.